Journal article icon

Journal article

GENETICS OF NON-INSULIN-DEPENDENT DIABETES-MELLITUS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, WTC Human Genetics
Role:
Author
Expand authors...
Journal:
M S-MEDECINE SCIENCES
Volume:
10
Issue:
8-9
Pages:
795-804
Publication date:
1994-01-01
ISSN:
0767-0974
URN:
uuid:e0dfca62-8960-452f-b5d9-3110eb6aa1f9
Source identifiers:
9721
Local pid:
pubs:9721

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP